# SDR SWAA093923

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 76,509 hours, 71,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER EMERGENCY FLASHLIGHT DIM.  REMOVED AND REPLACED BATTERY PER MM.
